# SDR WRLA2008068

- Difficulty date: August 4, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: AEA0526
- Condition: Cracked
- Location: Ctr Ldg Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "A4" CHECK INSPECTION IN ZRH FOUND TWO CRACKS IN THE LT AND RT MACHINED DOUBLERS IN THE CENTER LANDING GEAR BAY STA Y=1381.  THE CRACKS WERE LOCATED IN THE VERTICAL ROW OF RIVETS THAT ATTACH THE DOUBLER TO THE VERTICAL STIFFENER.  THE CRACKS STARTED AND ENDED IN RIVET HOLES.  (S)
